# SDR VTZA96240

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 31851A
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 6586 - IAD-ISP - DURING CLIMB-OUT AN EMERGENCY WAS DECLARED DUE TO REPORTED SMOKE AND ELECTRIC ODOR IN THE CABIN.  AIRCRAFT RETURNED AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED INSPECTIONS AND REPLACED THE OVERHEAD LIGHT CONNECTOR AT SEAT 2A.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
